Works matching DE "PRINCIPLE of least action"
Results: 65
Wave Functional of the Universe and Time.
- Published in:
- Universe (2218-1997), 2021, v. 7, n. 11, p. 1, doi. 10.3390/universe7110452
- By:
- Publication type:
- Article
New existence results on periodic solutions of nonautonomous second order Hamiltonian systems with (q, p)-Laplacian.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 1, p. 155, doi. 10.36045/bbms/1366306721
- By:
- Publication type:
- Article
Sources of variation in news vocabulary: a comparative analysis.
- Published in:
- International Journal of the Sociology of Language, 1983, v. 1983, n. 40, p. 59, doi. 10.1515/ijsl.1983.40.59
- By:
- Publication type:
- Article
Availing the physics of least action.
- Published in:
- New Literary History, 1995, v. 26, n. 2, p. 419, doi. 10.1353/nlh.1995.0023
- By:
- Publication type:
- Article
Hydrodynamic characterization of the ball.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 739, doi. 10.1134/S0001434614110121
- By:
- Publication type:
- Article
The evolutionary origin of form and function.
- Published in:
- Journal of Physiology, 2014, v. 592, n. 11, p. 2261, doi. 10.1113/jphysiol.2014.271775
- By:
- Publication type:
- Article
Thermodynamics of action and organization in a system.
- Published in:
- Complexity, 2016, v. 21, p. 307, doi. 10.1002/cplx.21744
- By:
- Publication type:
- Article
Measuring input-specific productivity change based on the principle of least action.
- Published in:
- Journal of Productivity Analysis, 2017, v. 47, n. 1, p. 17, doi. 10.1007/s11123-016-0488-9
- By:
- Publication type:
- Article
Subharmonic Solutions with Prescribed Minimal Period of a Forced Pendulum Equation with Impulses.
- Published in:
- Acta Applicandae Mathematicae, 2018, v. 158, n. 1, p. 125, doi. 10.1007/s10440-018-0177-y
- By:
- Publication type:
- Article
On the collective behavior of inanimate and living systems.
- Published in:
- Emergence: Complexity & Organization, 2015, v. 17, n. 3, p. 1
- By:
- Publication type:
- Article
Kurchatovite and Clinokurchatovite, Ideally CaMgB<sub>2</sub>O<sub>5</sub>: An Example of Modular Polymorphism.
- Published in:
- Minerals (2075-163X), 2018, v. 8, n. 8, p. 332, doi. 10.3390/min8080332
- By:
- Publication type:
- Article
Periodic solutions for some nonautonomous p( t)-Laplacian Hamiltonian systems.
- Published in:
- Applications of Mathematics, 2013, v. 58, n. 1, p. 39, doi. 10.1007/s10492-013-0002-x
- By:
- Publication type:
- Article
Periodic solutions for second order Hamiltonian systems.
- Published in:
- Applications of Mathematics, 2012, v. 57, n. 4, p. 407, doi. 10.1007/s10492-012-0024-9
- By:
- Publication type:
- Article
Growth Rates and Explosions in Sandpiles.
- Published in:
- Journal of Statistical Physics, 2010, v. 138, n. 1-3, p. 143, doi. 10.1007/s10955-009-9899-6
- By:
- Publication type:
- Article
Reply to the Comments on: Tian Zhao et al. The Principle of Least Action for Reversible Thermodynamic Processes and Cycles. Entropy 2018, 20, 542.
- Published in:
- Entropy, 2018, v. 20, n. 12, p. 986, doi. 10.3390/e20120986
- By:
- Publication type:
- Article
Comments on "The Principle of Least Action for Reversible Thermodynamic Processes and Cycles", Entropy 2018, 20, 542.
- Published in:
- 2018
- By:
- Publication type:
- Letter
The Principle of Least Action for Reversible Thermodynamic Processes and Cycles.
- Published in:
- Entropy, 2018, v. 20, n. 7, p. 542, doi. 10.3390/e20070542
- By:
- Publication type:
- Article
Ray mappings and the weighted least action principle.
- Published in:
- Journal of Mathematics in Industry, 2018, v. 8, n. 1, p. 1, doi. 10.1186/s13362-018-0048-1
- By:
- Publication type:
- Article
Assessing Numerical Error in Structural Dynamics Using Energy Balance.
- Published in:
- Advances in Mechanical Engineering (Sage Publications Inc.), 2013, v. 5, p. 1, doi. 10.1155/2013/906120
- By:
- Publication type:
- Article
Existence and multiplicity of periodic solutions for nonautonomous second order Hamiltonian systems.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0647-y
- By:
- Publication type:
- Article
Existence of periodic solutions for a class of second order Hamiltonian systems.
- Published in:
- Boundary Value Problems, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13661-015-0460-z
- By:
- Publication type:
- Article
Periodic solutions for a class of the second order impulsive Hamiltonian systems with mixed potential.
- Published in:
- Nonlinear Studies, 2015, v. 22, n. 2, p. 251
- By:
- Publication type:
- Article
Atomism revisited.
- Published in:
- Physics Essays, 2016, v. 29, n. 4, p. 532, doi. 10.4006/0836-1398-29.4.532
- By:
- Publication type:
- Article
The principle of greatest freedom.
- Published in:
- Physics Essays, 2013, v. 26, n. 3, p. 429, doi. 10.4006/0836-1398-26.3.430
- By:
- Publication type:
- Article
On intractable tracks.
- Published in:
- Physics Essays, 2012, v. 25, n. 2, p. 233, doi. 10.4006/0836-1398-25.2.233
- By:
- Publication type:
- Article
Action Minimising Fronts in General FPU-type Chains.
- Published in:
- Journal of Nonlinear Science, 2011, v. 21, n. 1, p. 33, doi. 10.1007/s00332-010-9075-9
- By:
- Publication type:
- Article
Application of principle of least action to beam problems.
- Published in:
- Acta Mechanica, 2000, v. 142, n. 1-4, p. 235, doi. 10.1007/BF01190021
- By:
- Publication type:
- Article
Can We Explain Excess Heat Uncertainty with a Law of Physics?
- Published in:
- Infinite Energy, 2016, v. 22, n. 128, p. 15
- By:
- Publication type:
- Article
On Noether's Theorem for the Euler-Poincaré Equation on the Diffeomorphism Group with Advected Quantities.
- Published in:
- Foundations of Computational Mathematics, 2013, v. 13, n. 4, p. 457, doi. 10.1007/s10208-012-9126-8
- By:
- Publication type:
- Article
Least action criteria for blind separation of structural modes.
- Published in:
- Mechanics & Industry, 2013, v. 14, n. 6, p. 397, doi. 10.1051/meca/2013086
- By:
- Publication type:
- Article
An action principle for complex quantum trajectories.
- Published in:
- Molecular Physics, 2012, v. 110, n. 9/10, p. 897, doi. 10.1080/00268976.2012.681811
- By:
- Publication type:
- Article
QUASISTATIC EVOLUTION IN THE THEORY OF PERFECTLY ELASTO-PLASTIC PLATES PART I:: EXISTENCE OF A WEAK SOLUTION.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2009, v. 19, n. 2, p. 229, doi. 10.1142/S0218202509003413
- By:
- Publication type:
- Article
Correction: Energy-Optimal Electrical-Stimulation Pulses Shaped by the Least-Action Principle.
- Published in:
- PLoS ONE, 2015, v. 10, n. 4, p. 1, doi. 10.1371/journal.pone.0124704
- By:
- Publication type:
- Article
Correction: Energy-Optimal Electrical-Stimulation Pulses Shaped by the Least-Action Principle.
- Published in:
- PLoS ONE, 2014, v. 9, n. 12, p. 1, doi. 10.1371/journal.pone.0115928
- By:
- Publication type:
- Article
Energy-Optimal Electrical-Stimulation Pulses Shaped by the Least-Action Principle.
- Published in:
- PLoS ONE, 2014, v. 9, n. 3, p. 1, doi. 10.1371/journal.pone.0090480
- By:
- Publication type:
- Article
Consistent approximations and boundary conditions for ice-sheet dynamics from a principle of least action.
- Published in:
- Journal of Glaciology, 2010, v. 56, n. 197, p. 480, doi. 10.3189/002214310792447851
- By:
- Publication type:
- Article
Gottfried Wilhelm Leibniz and the origin of the principle of least action - a never ending story.
- Published in:
- 2016
- By:
- Publication type:
- Other
Maximum Entropy Change and Least Action Principle for Nonequilibrium Systems.
- Published in:
- Astrophysics & Space Science, 2006, v. 305, n. 3, p. 273, doi. 10.1007/s10509-006-9202-0
- By:
- Publication type:
- Article
An evaluation of parsimony for microbial risk assessment models.
- Published in:
- Environmetrics, 2008, v. 19, n. 1, p. 61, doi. 10.1002/env.856
- By:
- Publication type:
- Article
Effects of Spatial Imprinting on the Development of the Cognitive Process in Adult Animals.
- Published in:
- Neuroscience & Behavioral Physiology, 2015, v. 45, n. 6, p. 684, doi. 10.1007/s11055-015-0129-1
- By:
- Publication type:
- Article
On the divide between animate and inanimate.
- Published in:
- Journal of Systems Chemistry, 2015, v. 6, n. 1, p. 1, doi. 10.1186/s13322-015-0008-8
- By:
- Publication type:
- Article
THE EXTENDED VARIATIONAL PRINCIPLE FOR MEAN-FIELD, CLASSICAL SPIN SYSTEMS.
- Published in:
- Reviews in Mathematical Physics, 2005, v. 17, n. 10, p. 1209, doi. 10.1142/S0129055X05002510
- By:
- Publication type:
- Article
ON HAMILTONIAN THEORY FOR ROTATING CHARGE COUPLED TO THE MAXWELL FIELD.
- Published in:
- Communications in Mathematical Analysis, 2014, v. 17, n. 2, p. 24
- By:
- Publication type:
- Article
Rotation of Galaxies within Gravity of the Universe.
- Published in:
- Entropy, 2016, v. 18, n. 5, p. 191, doi. 10.3390/e18050191
- By:
- Publication type:
- Article
Analytical continuum mechanics à la Hamilton–Piola least action principle for second gradient continua and capillary fluids.
- Published in:
- Mathematics & Mechanics of Solids, 2015, v. 20, n. 4, p. 375, doi. 10.1177/1081286513497616
- By:
- Publication type:
- Article
Self-adjustment in rivers: Evidence for least action as the primary control of alluvial-channel form and process.
- Published in:
- Earth Surface Processes & Landforms, 2017, v. 42, n. 4, p. 575, doi. 10.1002/esp.3999
- By:
- Publication type:
- Article
Least action principle, equilibrium states, iterative adjustment and the stability of alluvial channels.
- Published in:
- Earth Surface Processes & Landforms, 2008, v. 33, n. 6, p. 923, doi. 10.1002/esp.1584
- By:
- Publication type:
- Article
General Relativity Search Algorithm: A Global Optimization Approach.
- Published in:
- International Journal of Computational Intelligence & Applications, 2015, v. 14, n. 3, p. -1, doi. 10.1142/S1469026815500170
- By:
- Publication type:
- Article
EXISTENCE OF PERIODIC SOLUTIONS FOR SUB-LINEAR FIRST-ORDER HAMILTONIAN SYSTEMS.
- Published in:
- Electronic Journal of Differential Equations, 2015, v. 2015, p. 1
- By:
- Publication type:
- Article
EXISTENCE OF PERIODIC SOLUTIONS FOR NON-AUTONOMOUS SECOND-ORDER HAMILTONIAN SYSTEMS.
- Published in:
- Electronic Journal of Differential Equations, 2013, v. 2013, p. 1
- By:
- Publication type:
- Article